Forum

Blisters! ......

Hi Everyone

Just coming to ask if any of you, my helpful friends, have had blisters as a result of side-effect of Pregabalin?

Recently, I’ve been getting blisters on my legs which start as a small blistery bump, surrounded by bright red inflammation and itch intensly. The blister then gets bigger and eventually splits, leaks & dries out. It then scabs up and falls off. However, I’m left with a scar where each one was.

I’ve now got another one this week - it’s quite large, about the size of a small marble, and has just split, so is at the leaking stage. When that happens the itchy soreness feels better & the redness reduces.

I read on the leaflet in the Pregabalin packet down in the ‘rare’ side-effects bit, that blisters have been reported, but I don’t know if that’s what these are. I’ve had them on and off for a while now, so it’s not like an isolated attack e.g. shingles.

Anyone who has advice or knowledge of this would be much appreciated.

Thanks lots, as always,

Bren x

Eww! Bren that sounds nasty!! I had a nasty unusual skin reaction to prozac many moons ago and ended up in hospital in isolation for a week but blisters they were not!

I should think a visit to the doc is in order xxxxxxjenxxx

Thanks for your reply Jen. I guess I need to ask the GP or Neuro.

Hope its not a reaction to the Pregabalin as I couldn’t deal with the neuropathic pain without it.

Onwards & upwards. Do hope you’re feeling a bit better today,

Bren xx

I find that if you think its tablet related the pharmacist is far more knowledgable I would run it past them first.

Pip

Hi Pip

Brilliant idea - I never thought of that!

I’ll pop in to the pharmacist next week. Thanks

Bren x